| Catalog Number |
0210012000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Insufficient Information (4580)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 2 events were reported for this quarter.Product return status 2 devices were not available for evaluation.Additional information 2 devices were labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.2 events had insufficient information received.
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a component detach.2 events had insufficient information received regarding health impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h6, h11.2 previously reported events are included in this follow-up record.Product return status: 2 devices were not available for evaluation.